Einstein Metrics and Yang-Mills Connections

Author:   Toshiki Mabuchi ,  Shigeru Mukai (Nagoya University)
Publisher:   Taylor & Francis Inc
Volume:   145
ISBN:  

9780824790691


Pages:   240
Publication Date:   20 April 1993
Format:   Paperback
Availability:   In Print   Availability explained
This item will be ordered in for you from one of our suppliers. Upon receipt, we will promptly dispatch it out to you. For in store availability, please contact us.

Our Price $462.00 Quantity:  
Add to Cart

Share |

Einstein Metrics and Yang-Mills Connections


Add your own review!

Overview

Full Product Details

Author:   Toshiki Mabuchi ,  Shigeru Mukai (Nagoya University)
Publisher:   Taylor & Francis Inc
Imprint:   CRC Press Inc
Volume:   145
Dimensions:   Width: 17.80cm , Height: 1.30cm , Length: 25.40cm
Weight:   0.498kg
ISBN:  

9780824790691


ISBN 10:   0824790693
Pages:   240
Publication Date:   20 April 1993
Audience:   College/higher education ,  Professional and scholarly ,  Undergraduate ,  Postgraduate, Research & Scholarly
Format:   Paperback
Publisher's Status:   Active
Availability:   In Print   Availability explained
This item will be ordered in for you from one of our suppliers. Upon receipt, we will promptly dispatch it out to you. For in store availability, please contact us.

Table of Contents

Proof of the yamanbe conjecture, without the positive mass theorem, for locally conformally flat manifolds, A. Bahri; Einstein-Hermitian metrics on non-compact kahler manifolds, S. Bando; stability of vector bundles on surfaces and curves, F. Bogomolov; magnetic monopoles and topology, P. Raam; kawamata-viehweg vanishing theorem for compact kahler manifolds, I. Enoki; morse theory and thom-gysin exact sequence, M. Furuta; yang-mills connections of homogeneous bundles II, N. Koiso; non-trivial harmonic spinors on certain algebraic surfaces, D. Kotschick; cohomology on symmetric products, syzgies of canonical curves, and a theorem of kempf, R. Lazarsfeld; self-dual manifolds and hyperbolic geometry, C. LeBrun; stability and Einstein-Kahler metric of a quartic del pezzo surface, T. Mabuchi and S. Mukai; geometric classification of Z-commu6tative algebras of super differential operators, M. Mulase; relative bounds for fano varieties of the second kind, A. Nadel; monopoles and Nahm's equations, H. Nakajima; existence of infinitely many solutions of a conformally invariant elliptic equation, S. Takakuwa.

Reviews

Author Information

TOSHIKI MABUCHI is Professor of Mathematics at the College of General Education, Osaka University, Japan. The author or coauthor of numerous journal articles and book chapters and coeditor of the Osaka Journal of Mathematics, he is a member of the Mathematical Society of Japan. Dr. Mabuchi received the Ph.D. degree (1977) in mathematics from the University of California, Berkeley, and the Ph.D. degree (1983) in mathematics from Osaka University, Japan. SHIGERU MUKAI is Professor of Mathematics at the School of Science, Nagoya University, Japan. The author or coauthor of many journal articles and book chapters and coeditor of the Nagoya Mathematical Journal, he is a member of the Mathematical Society of Japan. Dr. Mukai received the Ph.D. degree (1982) in mathematics from Kyoto University, Japan.

Tab Content 6

Author Website:  

Customer Reviews

Recent Reviews

No review item found!

Add your own review!

Countries Available

All regions
Latest Reading Guide

MRG2025CC

 

Shopping Cart
Your cart is empty
Shopping cart
Mailing List